# SDR DALA2014071004007

- Difficulty date: July 10, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 52,118 hours, 9,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT SHUT OFF.   REPLACED RELAY IAW WDM.
